Thanks, Darren and Beth. Radiology said it was a tracer. I'm just not used to my docs being so closed lipped about this stuff and it is scaring me. I know that my son must be worried, but I've tried to let him know it is probably just minor. He is struggling with school right now and his emotions are off the chart and I can't blame him. He's getting so angry now, like he did before his last seizure and it scares me. He also has a heart condition, Wolff-Parkinson-White and when he has a seizure it could be very dangerous, even life threatening. I've tried to get him to come out on the forum, I just can't seem to get him to take care of himself or take responsibility for his illness or his handling of it anyway. I just don't think he can handle one more thing being wrong. He hates his meds. Its a mess.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments